Alert archive / North Carolina / Coastal Flood Statements in 2007
Coastal Flood Statement 2, NWS Wilmington, NC
NWS Wilmington, NC issued this coastal flood statement at May 6, 2007, 4:07 PM EDT. It took effect at May 7, 2007, 8:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 6, 2007, 4:07 PM EDT (20:07 UTC)
- In effect from
- May 7, 2007, 8:00 AM EDT
- Expired
- May 7, 2007, 3:05 AM EDT
- In force
- Issued by
- NWS Wilmington, NC
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS42 KILM 062007 CFWILM URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 407 PM EDT SUN MAY 6 2007 ...HIGH RIP CURRENT RISK FOR THE EAST AND SOUTHEAST FACING BEACHES ON MONDAY... NCZ097-101-SCZ034-046-071200- /O.NEW.KILM.CF.S.0002.070507T1200Z-070508T2200Z/ PENDER-NEW HANOVER-HORRY-GEORGETOWN- 407 PM EDT SUN MAY 6 2007 STRONG NORTHERLY WINDS GUSTING TO 45 KNOTS...COMBINED WITH A NORTHEAST SWELL WILL PRODUCE THE THREAT OF STRONG RIP CURRENTS ON MONDAY. THE HIGH RISK OF RIP CURRENTS WILL BE FROM SURF CITY...SOUTH TO BALD HEAD ISLAND AND FROM CHERRY GROVE BEACH...SOUTH TO DEBIDUE BEACH. A MODERATE RIP CURRENT RISK WILL BE FROM OAK ISLAND TO SUNSET BEACH. THE MAIN THREAT ASSOCIATED WITH THESE SWELLS WILL BE AN INCREASED POTENTIAL FOR LIFE THREATENING RIP CURRENTS. THE MOST LIKELY TIMES FOR THESE RIP CURRENTS WILL BE AROUND LOW TIDE...WHICH WILL OCCUR AROUND 530 PM MONDAY AFTERNOON. BE ADVISED...THE SURF WILL BE VERY CHOPPY AND ROUGH EVEN WITHOUT RIP CURRENTS...AND THERE WILL BE A STRONG LONGSHORE CURRENT FROM NORTH TO SOUTH. RIP CURRENTS ARE STRONG NARROW CHANNELS OF WATER THAT FLOW AWAY FROM THE BEACH. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMEMBER TO REMAIN CALM. TRY TO SWIM ON A COURSE THAT TAKES YOU DOWN THE BEACH. ONCE YOU GET AWAY FROM THE RIP...BEGIN TO SWIM BACK TO SHORE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST OR EVEN KILL THE STRONGEST SWIMMER. IT IS STRONGLY ADVISED THAT PEOPLE REMAIN OUT OF THE WATER UNTIL THE THREAT SUBSIDES. $$ 43
1 follow-up statement
000 WHUS42 KILM 070705 CFWILM COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 305 AM EDT MON MAY 7 2007 NCZ097-101-SCZ034-046-071515- /O.CAN.KILM.CF.S.0002.070507T1200Z-070508T2200Z/ /O.NEW.KILM.SU.Y.0002.070507T0705Z-070509T0000Z/ PENDER-NEW HANOVER-HORRY-GEORGETOWN- 305 AM EDT MON MAY 7 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HIGH SURF ADVISORY FOR THE BEACHES OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA THROUGH 8 PM EDT TUESDAY. A DEVELOPING LOW PRESSURE SYSTEM 325 MILES EAST OF WILMINGTON WILL CONTINUE TO MOVE SOUTH AND THEN WEST TOWARD THE GEORGIA AND FLORIDA COAST BY WEDNESDAY. THIS LOW COMBINED WITH A STRONG HIGH PRESSURE AREA OVER NEW YORK IS EXPECTED TO PRODUCE GALE FORCE WINDS OF 30 TO 40 KNOTS AND HIGHER GUSTS OVER THE COASTAL WATERS. SEAS RANGING FROM 7 FEET NEAR SHORE TO 13 FEET AT FRYING PAN SHOAL ARE EXPECTED TO CONTINUE TO INCREASE THROUGH TODAY AND TUESDAY. THIS WILL RESULT IN EXTREMELY ROUGH SURF ALONG THE COAST AND POSSIBLE BEACH EROSION. IT IS STRONGLY ADVISED THAT PEOPLE REMAIN OUT OF THE WATER UNTIL THE THREAT OF LARGE BREAKING WAVES AND THE INCREASED THREAT OF DANGEROUS RIP CURRENT HAS ENDED. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ NCZ100-071515- /O.NEW.KILM.SU.Y.0002.070507T0705Z-070509T0000Z/ BRUNSWICK- 305 AM EDT MON MAY 7 2007 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A HIGH SURF ADVISORY FOR THE BEACHES OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA THROUGH 8 PM EDT TUESDAY. A DEVELOPING LOW PRESSURE SYSTEM 325 MILES EAST OF WILMINGTON WILL CONTINUE TO MOVE SOUTH AND THEN WEST TOWARD THE GEORGIA AND FLORIDA COAST BY WEDNESDAY. THIS LOW COMBINED WITH A STRONG HIGH PRESSURE AREA OVER NEW YORK IS EXPECTED TO PRODUCE GALE FORCE WINDS OF 30 TO 40 KNOTS AND HIGHER GUSTS OVER THE COASTAL WATERS. SEAS RANGING FROM 5 TO 6 FEET NEAR SHORE TO 13 FEET AT FRYING PAN SHOAL ARE EXPECTED TO CONTINUE TO INCREASE THROUGH TODAY AND TUESDAY. THIS WILL RESULT IN EXTREMELY ROUGH SURF ALONG THE COAST AND POSSIBLE BEACH EROSION. IT IS STRONGLY ADVISED THAT PEOPLE REMAIN OUT OF THE WATER UNTIL THE THREAT OF LARGE BREAKING WAVES AND THE INCREASED THREAT OF DANGEROUS RIP CURRENT HAS ENDED. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING DANGEROUS RIP CURRENTS AND LOCALIZED BEACH EROSION. $$ 7
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this coastal flood statement went out at May 6, 3:27 PM EDT, 40 minutes earlier.
Area forecast discussion, May 6, 3:27 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 327 PM EDT SUN MAY 6 2007 .SYNOPSIS... AN INTENSE AREA OF LOW PRESSURE WILL CONTINUE TO DEVELOP JUST OFF THE OUTER BANKS TONIGHT AND THEN SLOWLY DRIFT SOUTHWARD...REMAINING JUST OFF THE CAROLINA COAST MUCH OF THIS WEEK. STRONG HIGH PRESSURE WILL BUILD IN FROM THE NORTH...CREATING A PROLONGED PERIOD OF STRONG WINDS BEGINNING THIS AFTERNOON. A PATTERN MORE TYPICAL OS SUMMER WILL DEVELOP LATE IN THE WEEK. && .NEAR TERM /THROUGH 6 AM MONDAY/... NORTHERLY WINDS HAVE BEEN INCREASING THROUGHOUT THE DAY DUE TO THE DEEPENING STORM SYSTEM OFF THE OUTER BANKS. GUSTS IN THE 35-40 MPH RANGE HAVE SHOWN UP AT THE ILM AIRPORT AND SEVERAL BEACHFRONT OBSERVATIONAL POINTS. DEWPOINTS HAVE PLUNGED INTO THE 30S AND 40S AND SHOULD ACTUALLY REACH THE LOWER TO MID 30S FOR MOST LOCATIONS TONIGHT. THE NAM AND GFS MODELS AGREE THAT A SUBSTANTIAL SHOT OF COLD ADVECTION THIS EVENING WILL LEAD TO RATHER STEEP LOW-LEVEL LAPSE RATES FOR TONIGHT. THIS WILL PRODUCE RATHER POOR RADIATIONAL COOLING CONDITIONS BY HOLDING SURFACE WINDS UP. LOW TEMPERATURES SHOULD STILL DROP 10-12 DEGREES BELOW NORMAL...BUT PRIOR RECORD LOWS SHOULD BE SAFE. SKIES WILL BE GENERALLY CLEAR TONIGHT...BUT SOME INTERMITTENT CLOUDINESS IS EXPECTED ALONG THE COAST THROUGH MIDNIGHT IN THE ZONE OF INTENSE CAA. DESPITE ALL THE DYNAMIC PROCESSES OCCURRING JUST OFFSHORE...FORECAST SOUNDINGS SHOW BONE-DRY AIR ALOFT WHICH SHOULD PREVENT PRECIPITATION FROM DEVELOPING THIS FAR WEST. && .SHORT TERM /6 AM MONDAY THROUGH TUESDAY/... SFC LOW PROGGED TO BE APPROX 300NM EAST OF KILM AT THE BEGINNING OF THE PD WITH A PRESSURE OF ABOUT 1000MB. AT THIS TIME THE CYCLONE WILL ALSO BE IN THE EARLY STAGES OF OCCLUSION...ALL THE WAY THRU 200 MB...WHICH SHOULD OCCUR BY 18Z. WITH THE LOSS OF BAROCLINIC ENERGY SOURCE THE PRESSURE FALLS WILL PROBABLY LEVEL OFF JUST BELOW 1000MB. DURING CONFERENCE CALLS WITH WFOS ACRS MOST OF SE COAST/HPC/OPC THERE WAS CONCERN THAT PRESSURE WILL BE LOWER. HAVE GONE WITH A WIND ADVISORY FOR NC COASTAL COUNTIES...ESP BEACHES WHERE GUSTS SHOULD APPROACH 45 MPH ONCE DAYTIME HEATING COMMENCES. THE ADVISORY COULD CONCEIVABLY BE NEEDED INTO MONDAY NIGHT SINCE ALTHOUGH AN INVERSION WILL NOT DEVELOP THERE WILL STILL BE CONSIDERABLE MIXING. STRONG WINDS WILL CONTINUE FOR THE REMAINDER OF THE PD BUT WHETHER OR NOT ADVISORIES WILL BE NEEDED DEPENDS ON THE STRENGTH AND TRACK OF THE LOW...WHICH IS STILL A BIT UNCERTAIN. ALSO OF IMPORTANCE IS THE STRENGTH AND POSITION OF THE 1030+ HIGH OVER NY/PA...WHICH IS JUST AS MUCH CAUSE OF THE WIND AS THE STORM ITSELF ON ACCOUNT OF THE TREMENDOUS GRADIENT BETWEEN THEM. RELATED TO THIS UNCERTAINTY IS THE POSSIBILITY OF THE SYSTEM BRINGING SOME MOISTURE TO THE COAST BY TUESDAY AS IT BEGINS TO RETROGRADE...WHICH IS FORTUNATELY NOW PRETTY MUCH AGREED UPON BY MODELS. STILL FEEL THAT SLIGHT CHANCE THRU THE PD IS THE BEST WE CAN HOPE FOR...PERHAPS BETTER CHANCES FARTHER OUT. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... MUCH LIKE THE SHORT TERM...THE LONG TERM WILL FOCUS AROUND THE EVOLUTION OF THE ANOMALOUS LOW PRESSURE SYSTEM MEANDERING OFF THE SOUTHEAST COAST. NO WHOLESALE CHANGES TO THE EXTENDED WHILE BASICALLY FOLLOWING THE HPC PREFERRED SOLUTION. THIS SOLUTION AT THIS POINT IS A COMPROMISE BETWEEN THE GFS AND WRF SOLUTIONS...WHICH BY THE WAY ARE COMING INTO BETTER AGREEMENT. FORTUNATELY THE TREND WILL BE TO WEAKEN THE SYSTEM...FROM 1008 MB WEDNESDAY MORNING TO A 1012 MB OPEN WAVE ACROSS THE FLORIDA PENINSULA BY SATURDAY MORNING. DIFFICULT TO SAY THE COVERAGE OF THE PRECIPITATION SHIELD ASSOCIATED WITH THE SYSTEM AT THIS POINT...CRUDE EXTRAPOLATION OF THE GFS/WRF FIELDS WITH THE HPC POSITIONS WOULD LEAVE OUR AREA OUT OF THE BEST FORCING/MOISTURE. WILL KEEP POPS LOW...SLIGHT FOR NOW. A WEAK COASTAL TROUGH SETTING UP FOR THE WEEKEND UNDER THE BUILDING 500MB RIDGE MAY BRING A BETTER CHANCE OF RAIN...ON A DIURNAL CYCLE. TEMPERATURES TREND FROM SLIGHTLY BELOW CLIMATOLOGY WITH ALL THE MOISTURE EARLY TO ABOVE NORMALS UNDER THE BUILDING RIDGE BY THE WEEKEND INTO EARLY NEXT WEEK. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... NO CEILING OR VISIBILITY RESTRICTIONS ARE EXPECTED THROUGH THE PERIOD...HOWEVER VERY STRONG WINDS ASSOCIATED WITH THE STRONG STORM SYSTEM JUST OFFSHORE MAY CREATE PROBLEMS AT AIRPORTS ACROSS THE EASTERN CAROLINAS. WINDS WILL VARY FROM 010 TO 030 DEGREES WITH SPEEDS SUSTAINED 15-25 KT...GUSTING TO 30-35 KT DURING THE DAY MONDAY. AVIATION OUTLOOK...CHANCE OF CONVECTIVE SHOWERS TUESDAY THROUGH FRIDAY. STRONG NORTH WINDS 15-25 KTS WITH HIGHER GUSTS EXPECTED THROUGH WEDNESDAY AS THE STORM SYSTEM WEAKENS BUT MOVES CLOSER TO THE COASTLINE. && .MARINE... NEAR TERM /THROUGH 6 AM MONDAY/... WINDS WILL INCREASE TONIGHT AS THE MONSTER STORM SYSTEM DEEPENS OFF THE NC COAST AND DROPS SOUTH. WITH WATER TEMPERATURES NOW IN THE UPPER 60S TO AROUND 70...SENSIBLE HEAT TRANSFER UP INTO AN INCREASINGLY COLD AIRMASS TONIGHT WILL LEAD TO MIXING DOWN OF HIGHER WINDS FROM ALOFT. GALE WARNINGS WILL REMAIN IN EFFECT TONIGHT FOR ALL WATERS WITH WINDS POTENTIALLY REACHING 40+ KTS IN GUSTS... ESPECIALLY ACROSS THE NC WATERS AFTER MIDNIGHT. SEAS ARE ALREADY RUNNING AHEAD OF SCHEDULE WITH 8.5 FT REPORTED AT FRYING PAN SHOALS LAST OBSERVATION. SEAS WILL CONTINUE TO BUILD AND WILL REACH UP TO 8 FT OFF THE UPPER SC COAST AND UP TO 12 FT OFF THE CAPE FEAR COAST BY LATE TONIGHT...NEAR TO JUST ABOVE WAVEWATCH GUIDANCE NUMBERS. SHORT TERM /6 AM MONDAY THROUGH TUESDAY/... LONG DURATION OF STRONG GALES CONTINUES THROUGH MOST OF THE PERIOD. DEBATED UPGRADING TO STORM WARNING FOR NRN TWO ZONES AS GUSTS OF 50 KTS CERTAINLY SEEM ATTAINABLE. THE WINDS HAVE PICKED UP TODAY A BIT QUICKER AND FASTER THAN ANTICIPATED THIS TIME YESTERDAY. HOPEFULLY THE STORM WILL BEHAVE BETTER BY TOMORROW...BEING LESS IN ITS FORMATIVE STAGES. FOR NOW WILL GO WITH SOLID GALES AND INDICATE GUSTS TO 50 KT IN CWF FOR NRN ZONES. GALES HAVE ALSO BEEN EXTENDED THRU TUESDAY AFTERNOON. WITH INCREASING AGREEMENT IN GUIDANCE REGARDING WINDS THE WNA WAVE GUIDANCE HAS SEEMED REASONABLE. SEAS LOOK TO MAX OUT IN THE 12 TO 17 FT RANGE LATE MONDAY/MONDAY NIGHT...HIGHEST NEAR FRYING PAN SHOALS. LONG TERM /WEDNESDAY THROUGH FRIDAY/... SIMILAR TO THE LONG TERM PUBLIC FORECAST...NO WHOLESALE CHANGES TO THIS PACKAGE. WINDS WILL REMAIN STRONG WITH SPEEDS IN THE SMALL CRAFT RANGE AT THE BEGINNING OF THE PERIOD DROPPING TO AROUND 10 KNOTS BY THE END OF THE PERIOD UNDER A WEAK SURFACE PRESSURE PATTERN. WAVE HEIGHTS FOLLOW A SIMILAR TREND. START THE PERIOD WITH 14 OUTER WATERS QUICKLY DIMINISHING TO 6 FEET FRIDAY. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...WIND ADVISORY FROM 10 AM TO 8 PM EDT MONDAY FOR NCZ097-100-101. MARINE...GALE WARNING UNTIL 3 PM EDT TUESDAY FOR AMZ250-252-254-256. && SYNOPSIS...SHK NEAR TERM...TRA SHORT TERM...MBB LONG TERM...SHK AVIATION...TRA
Hazardous weather outlook, May 6, 3:26 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 326 PM EDT SUN MAY 6 2007 NCZ097-100-101-071000- PENDER-BRUNSWICK-NEW HANOVER- 326 PM EDT SUN MAY 6 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT A MODERATE RISK OF RIP CURRENTS AT THE BEACHES TODAY...FROM BALD HEAD ISLAND TO SURF CITY. STRONG NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE. STRONG RIP CURRENTS...A STRONG LONG SHORE CURRENT AND ROUGH SURF ARE ALL EXPECTED THROUGH TONIGHT. NORTHEAST WINDS WILL PREVAIL...KEEPING ANY BEACH EROSION TO A MINIMUM AND CAPPING BREAKERS AT SIX FEET OR LESS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ034-046-071000- HORRY-GEORGETOWN- 326 PM EDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG NORTH TO NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG NORTH TO NORTHEAST WINDS ARE EXPECTED TO CONTINUE MONDAY AND MONDAY NIGHT. LATER FORECASTS WILL ACCESS THE NEED FOR A WIND ADVISORY FOR THIS PERIOD OF TIME. STRONG RIP CURRENTS...A STRONG LONG SHORE CURRENT...VERY ROUGH SURF...AND AN INCREASING SWELL...ARE ALL EXPECTED THROUGH TUESDAY. NORTH TO NORTHEAST WINDS WILL PREVAIL...KEEPING ANY BEACH EROSION TO A MINIMUM AND CAPPING BREAKERS AT SIX FEET OR LESS THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-096-099-SCZ017-023-024-032-033-039-071000- ROBESON-BLADEN-COLUMBUS-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG- 326 PM EDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT NORTH TO NORTHEAST WINDS OF 15 TO 25 MPH WILL CONTINUE...OCCASIONALLY GUSTING TO 30 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTH TO NORTHEAST WINDS OF 15 TO 25 MPH WILL CONTINUE...OCCASIONALLY GUSTING TO 30 MPH...THROUGH MONDAY NIGHT OR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-071000- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 326 PM EDT SUN MAY 6 2007 ...GALE WARNING IN EFFECT UNTIL 3 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 05
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 3:29 PM EDT | Wind Advisory | ILM | 48 hr |
Nearby
Coastal Flood Statements in North Carolina, 2007Coastal Flood Statements in South Carolina, 2007Every coastal flood statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.